EconPapers    
Economics at your fingertips  
 

Systematic Analysis of Qualitative Dynamics in High-Order Exponential Fuzzy Difference Equations

Zerong Luo, Qianhong Zhang and Jing Wu

Journal of Mathematics, 2026, vol. 2026, 1-21

Abstract: We examine the qualitative behavior of high-order exponential fuzzy difference equations. The g-division framework is used to prove that positive fuzzy solutions exist uniquely. Their boundedness and persistence are then established. Suitable Lyapunov functions provide sufficient criteria under which the unique positive equilibrium is globally asymptotically stable. Two numerical experiments illustrate the predicted behavior and are consistent with the analytical results.

Date: 2026
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2026/9484085.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2026/9484085.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:9484085

DOI: 10.1155/jom/9484085

Access Statistics for this article

More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2026-10-12
Handle: RePEc:hin:jjmath:9484085